MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Percutaneous atrial catheter kit
Model Number VXSK0134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was mention that pericardial effusion was noted and the procedure was cancelled.It was mentioned that versacross access solution was selected for atrial fibrillation (a fib).It was mentioned that during the procedure once the patient was sedated, rf and watchman was implanted using philips 4d ice and fluoroscopy.Ultrasound guided venous access 3 was obtained without difficulty.Intracardiac echocardiography (ice) imaging confirmed the left atrial appendage (laa) was free of clots.A baseline pericardial effusion of 0.7 cm was noted on circumferential but mostly on rv side.Half dose heparin was administered.Transeptal puncture was performed.The versacross device was easily visualized, and the transseptal puncture was inferior/posterior.Wire and sheath crossed without issue.Carto mapping indicated the patient had a very small left atrium.During ongoing ice monitoring, the previously noted effusion appeared larger.Repeat measurement showed an increase to 1.14 cm.Heparin was reversed with protamine.The patient remained hemodynamically stable throughout.A second physician was consulted for additional assessment.Both physicians agreed that pericardiocentesis was not needed as patient was very stable and the effusion did not continue to grow.As per the physician, transeptal puncture too posterior leading to growth in pericardial effusion.The decision was made to abort the procedure and to reassess the effusion with tte in several hours.The patient was transferred to pacu in stable condition.It was further reported that the patient recovered successfully.

Brand Name
VersaCross Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25631191
Report Number2124215-2026-34084
Device Sequence Number21220687
Product Code DYB
UDI-Device Identifier00685447019893
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0134
Device Catalogue NumberVXSK0134
Device Lot Number0038599080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale